MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE® TOTAL MEDIUM NECK SLEEVE; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE® TOTAL MEDIUM NECK SLEEVE; HIP COMPONENT
Model Number 38NS0000
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, the patient on (b)(6) 2020 had a left revision surgery due to corrosion, on (b)(6) 2020 the patient was revised again due to infection on the side left.
 
Event or Problem Description
Allegedly, the patient on (b)(6) 2020 had a left revision surgery due to corrosion, on (b)(6) 2020 the patient was revised again due to infection on the side left.Additional information received on (b)(6) 2022: we found 7 additional devices involved on the complaint found in the invoice.
 
Additional Manufacturer Narrative
Section b.5: additional information in the description.

Brand Name
CONSERVE® TOTAL MEDIUM NECK SLEEVE
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key15233259
Report Number3010536692-2022-00285
Device Sequence Number15028863
Product Code LZO
UDI-Device IdentifierM68438NS00001
UDI-PublicM68438NS00001
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K072656
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number38NS0000
Device Catalogue Number38NS0000
Device Lot Number1673770
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/29/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2022
Supplement Date Received by Manufacturer07/29/2022
Initial Report FDA Received Date08/16/2022
Supplement Report FDA Received Date10/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown